# SDR AU960861

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Condition: Failed
- Location: Cabin Compressor
- Component: 021003
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONING SYSTEM DISCHARGE PIPE BURST - FAILURE WAS DUE TO FAILURE OF THE CONDENSER COOLING FAN MOTOR RESULTING IN AN INCREASE OF DISCHARGE PRESSURE
